# SDR COOSDR02185

- Difficulty date: July 1, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N794AJ
- Make and model: Boeing 727227
- Aircraft serial: 21243
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, LOWER SKIN - LOWER SURFACES CORRODED AT WS 637, BETWEEN STIFFENER NR 8 AND STIFFENER NR 9.
